A characterization of finite multipermutation solutions of the Yang-Baxter equation

D. Bachiller, F. Cedó, L. Vendramin

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

© 2018 Universitat Autonoma de Barcelona. All rights reserved. We prove that a finite non-degenerate involutive set-theoretic solution (X, r) of the Yang{Baxter equation is a multipermutation solution if and only if its structure group G(X, r) admits a left ordering or equivalently it is poly-Z.
Original languageEnglish
Pages (from-to)641-649
JournalPublicacions Matematiques
Volume62
Issue number2
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • Brace
  • Ordered groups
  • Poly-(infinite cyclic) group
  • Set-theoretic solution
  • Yang-Baxter equation

Fingerprint Dive into the research topics of 'A characterization of finite multipermutation solutions of the Yang-Baxter equation'. Together they form a unique fingerprint.

Cite this